# SDR REXA2012042700575

- Difficulty date: April 27, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N8444F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7444
- Aircraft time: 25,684 hours, 22,975 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG AFT TRUNNION BUSHING IN AIRFRAME DAMAGED.  C/W REO 601R-57-21-1664 BY BLENDING DAMAGE TO FWD FACE OF RT MLG TRUNNION FITTING AFT LUG BUSHING AS DISCRIPED IN DAMAGE REPORT DATED APRIL 25 2012 MUST BE REPAIRED WITHIN 600FLT HRS NO RE-INSPECT REQUIRED XFERED TO DMI LOG.
